# SDR HALA2021052700081

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,537 hours, 3,664 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS - AIR TURN BACK. ENG 1 TH LEVER DISAGREE ECAM DURING CLB. INTERMITTENT 6/7 OCCASIONS. ATB TO HNL.//PERFORMED T/S PER TSM 76-11-00. PERFORMED TEST OF FADEC SYSTEM AND FOUND MESSAGE "THROTTLE CONTROL UNIT (95K1)" 1907935 05/27/21. PENDING WIRE CHECKS, FOUND PLUG 9KS1C LOOSE (BARELY ON). PERFORMED WIRE TEST PER TSM 76-11-00-810-842-A. NO DEFECT FOUND. INSPECTED PLUG 9KS1C, NO DEFECT FOUND. RESECURED PLUG 9KS1C AND 9KS1D. FADEC TEST GOOD PER AMM 73-21-00-710-812-A.  PENDING ENGINE HIGH POWER RUN. PERFORMED TEST NO.13 TAKEOFF POWER TEST PER AMM 71-00-00-700-840-A. NO FAULTS NOTED, OK FOR SVC. 27 MAY 21
